首页 | 本学科首页   官方微博 | 高级检索  
     

二阶变系数差分方程的大范围一致渐近稳定性
引用本文:贾冠军. 二阶变系数差分方程的大范围一致渐近稳定性[J]. 菏泽师专学报, 2004, 26(4): 6-8
作者姓名:贾冠军
作者单位:菏泽学院数学系,山东菏泽274015
摘    要:
在差分方程中用类比法构造李雅普诺夫函数,对于二阶变系数差分方程的大范围一致渐近稳定性,给出了一系列判定定理,所得的结果推广了Jury判据.

关 键 词:变系数差分方程 李雅普诺夫函数 大范围一致渐近稳定性
文章编号:1003-6318(2004)04-0006-03
收稿时间:2004-07-29

Globally Uniformly Asymptotic Stability of Second Order Difference Equations with Variable Coefficients
JIA Guan-jun. Globally Uniformly Asymptotic Stability of Second Order Difference Equations with Variable Coefficients[J]. , 2004, 26(4): 6-8
Authors:JIA Guan-jun
Affiliation:Department of Mathematics, Heze University, Heze 274015, Shandong, China
Abstract:
With the aid of Lyapunov functions, this paper pseries criteria about the globally uniformly asymptotic stabilitresents a y of second order differenc equations with variable coefficents. The results obtained extend Jury criterion.
Keywords:difference equation with variable coefficients   Lyapunov Function   globally uniformly asymptotic stability
本文献已被 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号